PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 1 | 31-36
Tytuł artykułu

Totally real minimal submanifolds in a quaternion projective space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove some pinching theorems with respect to the scalar curvature of 4-dimensional conformally flat (concircularly flat, quasi-conformally flat) totally real minimal submanifolds in QP⁴(c).
Rocznik
Tom
69
Numer
1
Strony
31-36
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-01-06
Twórcy
autor
  • Department of Mathematics, Nankai University, Tianjin 300071, P.R. China
  • Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, P.R. China
Bibliografia
  • [1] B. Y. Chen and C. S. Houh, Totally real submanifolds of a quaternion projective space, Ann. Mat. Pura Appl. 120 (1979), 185-199.
  • [2] S. Funabashi, Totally real submanifolds of a quaternionic Kaehlerian manifold, Kodai Math. Sem. Rep. 29 (1978), 261-270.
  • [3] S. Ishihara, Quaternion Kählerian manifolds, J. Differential Geom. 9 (1974), 483-500.
  • [4] Y. B. Shen, Totally real minimal submanifolds in a quaternion projective space, Chinese Ann. Math. Ser. B 14 (1993), 297-306.
  • [5] K. Yano, Concircular geometry I, Proc. Imp. Acad. Sci. Japan Tokyo 16 (1940), 195-200.
  • [6] K. Yano and S. Sawaki, Riemannian manifolds admitting a conformal transformation group, J. Differential Geom. 2 (1968), 161-184.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.